# SDR GTIA2014101601433

- Difficulty date: October 6, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N588NK
- Make and model: Airbus A321-231
- Aircraft serial: 2590
- Aircraft time: 31,420 hours, 13,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING TOP SKIN PANEL, RIBS 10-11 AND 14-15.  REPAIRED IAW EO 5721-1450, REV:00.
